Hello forum readers. I am posting to say that I had an epidural 8 months ago by a Dr. undergoing his fellowship for speciality in back and neck surgeries. I don't want to come off as negative, but his epidural lasted 10 days. When the pain came back, I scheduled a surgery and then cancelled it. I went on pain meds for about 6 weeks until I could be seen by another surgeon for another epidural. To make a long, dramatic, painful story short, this guys epidural has lasted for 6 months. I take meloxocam, an anti-flammatory, and muscle relaxers.
I'm definately not trying to toot my own horn because I don't know when the shot will wear off. All I can think of doing is continue to exercise. I started out with a crawl sort of walk - 1/2 mile, then over the summer managed to do some strenuous hiking here in Utah - up to 6 miles in the mountains. And I'm trying to do the circuit training faithfully at the gym.
Don't think I'm trying to sell you on vitamins, but I feel obligated to share this product I started taking 2 months ago: "Lifepak Nano" by Pharmanex. I am 52 and was having a problem with skin tearing - the skin on my arms was bruising and bleeding under the skin. I was told it was from collagen breakdown, aging, and overexposure to the sun. That all made sense to me, so I just sort of dealt with it. Now, I swear, after taking these nano vitamins, I haven't had a tear or bruise in 2 weeks. It takes a while to start working I guess. I got the nutritional supplement at my chiropractors office, but I'm sure you could find this product on line.
I recently had an MRI taken of my thoracic region as that area has been causing me pain too. I don't know about all of this.. sometimes I imagine my entire back stapled together sitting in a wheelchair for the rest of my life. I'm sure I'm not the first person on this site to have that thought.. Thus, I will simply try to muster up the motivation to stay active or go under the knife. It'll be snowing soon, so I will get my snow shoes ready. Every little bit helps and I hope my post was of some use to the readers.